About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2012 (2012), Article ID 973407, 17 pages
http://dx.doi.org/10.1155/2012/973407
Research Article

Accelerated Circulant and Skew Circulant Splitting Methods for Hermitian Positive Definite Toeplitz Systems

School of Mathematical Sciences, Ferdowsi University of Mashhad, P.O. Box 1159-91775, Mashhad 9177948953, Iran

Received 5 August 2011; Revised 26 October 2011; Accepted 26 October 2011

Academic Editor: Ivan Ganchev Ivanov

Copyright © 2012 N. Akhondi and F. Toutounian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Akhondi and F. Toutounian, “Accelerated Circulant and Skew Circulant Splitting Methods for Hermitian Positive Definite Toeplitz Systems,” Advances in Numerical Analysis, vol. 2012, Article ID 973407, 17 pages, 2012. doi:10.1155/2012/973407